Vladikavkazskii Matematicheskii Zhurnal
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vladikavkaz. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vladikavkaz. Mat. Zh., 2012, Volume 14, Number 4, Pages 63–72 (Mi vmj438)  

This article is cited in 2 scientific papers (total in 2 papers)

On optimal recovery of the Laplacian of a function from its inaccurately given Fourier transform

E. O. Sivkova

Moscow State Institute of Radio-Engineering, Electronics and Automation (Technical University), Russia, Moscow

Abstract: The paper is devoted to the problem of the optimal recovery for a fractional power of the Laplacian of a function from its inaccurately given Fourier transform in metric $L_\infty$ on some convex subset of $\mathbb R^d$. The optimal recovery method is constructed. This method is not used the information about the Fourier transform outside some ball centred at the origin.

Key words: optimal recovery, Laplacian, Fourier transform, convex problem.

Full text: PDF file (171 kB)
References: PDF file   HTML file
UDC: 517.518.8
Received: 28.05.2012

Citation: E. O. Sivkova, “On optimal recovery of the Laplacian of a function from its inaccurately given Fourier transform”, Vladikavkaz. Mat. Zh., 14:4 (2012), 63–72

Citation in format AMSBIB
\Bibitem{Siv12}
\by E.~O.~Sivkova
\paper On optimal recovery of the Laplacian of a~function from its inaccurately given Fourier transform
\jour Vladikavkaz. Mat. Zh.
\yr 2012
\vol 14
\issue 4
\pages 63--72
\mathnet{http://mi.mathnet.ru/vmj438}


Linking options:
  • http://mi.mathnet.ru/eng/vmj438
  • http://mi.mathnet.ru/eng/vmj/v14/i4/p63

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. G. Magaril-Il'yaev, K. Yu. Osipenko, “On best harmonic synthesis of periodic functions”, J. Math. Sci., 209:1 (2015), 115–129  mathnet  crossref  mathscinet
    2. E. O. Sivkova, “Best recovery of the Laplace operator of a function and sharp inequalities”, J. Math. Sci., 209:1 (2015), 130–137  mathnet  crossref  mathscinet
  • Владикавказский математический журнал
    Number of views:
    This page:229
    Full text:68
    References:45
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021